InternationaleJournals

A GENERAL MATHEMATICAL MODEL FOR TWO ECOLOGICALLY INTERACTING SPECIES

B.Bhaskara Rama Sarma 1  & N.Ch.Pattabhiramacharyulu 2

ABSTRACT

Competition between two or more species or individuals would occur when they are to strive together in a habitat if the resources for their growth or existence are in a short supply.  It arises essentially during the struggle for existence.  Popular histories with competition have been dealt with the researchers such as Gause , Paul Colinvaux .In this paper  the structuring of basic model equations for two species interactions has been presented via block diagrams.   Various concepts of stability of equilibrium states are reviewed.  The concept of global stability using Liapunovís method is also sketched.

Key words :Model equations , Stability ,Interactions,Equilibrium states, Liapunovís method

AMS Classification : 92 D 25, 92 D 40

 

 


International eJournal of Mathematics and Engineering

Volume 2, Issue 1, Pages:  826 - 832